# SDR MASA200600574

- Difficulty date: February 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,344 hours, 5,188 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 6519 PVR - ABORTED TAKEOFF,  FO SUSPECTED THE ELEVATOR WAS STIFF.  AFTER REDUCING THRUST, FO DECIDED ELEVATOR WAS FINE, BUT NOT ENOUGH RUN-WAY TO CONTINUE TAKEOFF.  FLIGHT CREW DETERMINED ELEVATOR FUNCTIONING PROPERLY.  NO FURTHER ACTION REQUIRED.
